Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extension of entire functions on nuclear locally convex spaces

Authors: Reinhold Meise and Dietmar Vogt
Journal: Proc. Amer. Math. Soc. 92 (1984), 495-500
MSC: Primary 46G20; Secondary 46A12, 46E10
MathSciNet review: 760932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for a nuclear locally convex complex vector space every entire function is the pull-back of some entire function on an appropriate Banach space if and only if the entire functions on $ E$ have the following universal extension property: whenever $ E$ is a topological linear subspace of a locally convex space $ F$ with a fundamental system of seminorms induced by semi-inner products, then every entire function $ f$ on $ E$ can be extended to an entire function on $ F$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G20, 46A12, 46E10

Retrieve articles in all journals with MSC: 46G20, 46A12, 46E10

Additional Information

PII: S 0002-9939(1984)0760932-2
Keywords: Entire functions of uniformly bounded type, extension of entire functions, nuclear locally convex spaces
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia